Medication Guide App

User Reviews for Amlodipine

Also known as: Norvasc

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Amlodipine.

Filter by:

Reviews for Amlodipine to treat Raynaud's Syndrome

Review by lleegle (taken for 1 to 6 months):

User Rating:  
   
7.0

Norvasc (amlodipine): At first I got fantastic results. I have severe Raynaud's and was basically house bound. It even presented in warm weather. At first the Norvasc totally removed the symptoms. They seem to have come back, however, and it is mid-summer. I also take Ritalin for narcolepsy and I fear that it may be causing some of the symptoms. I would recommend trying this medicine for Raynaud's. I take 5 mg per day.

16 users found this comment helpful. Did you?   Yes   No Report as inappropriate

July 10, 2012 1:17 PM

Review by Anonymous:

User Rating:  
   
8.0

Been taking 10mg amlodipine for several years with no major side effects. Occasional ankle swelling and dizziness if I stand up too quickly but worth it for the improvement in my Raynauds.

13 users found this comment helpful. Did you?   Yes   No Report as inappropriate

April 23, 2012 4:34 PM

Review by Anonymous:

User Rating:  
   
3.0

Norvasc (amlodipine): I have been taking this medication for 6 months and have gained 30lbs. It hasn't really helped my Raynaud's at all.

25 users found this comment helpful. Did you?   Yes   No Report as inappropriate

December 18, 2009 11:06 AM

Review by neeleymountain:

User Rating:  
   
8.0

Norvasc (amlodipine): I've been taking 2.5mg for a month with great results and no side effects, until the weather got colder so the doctor increased dose to 5mg, partly because he wanted a better result to my high blood pressure as well. The sudden increase has caused severe sleepiness and a tight chest. I cut back to 3mg for now to ease into it and will increase to 5mg if/when the side effects decrease. I believe in caution and I know my doctor takes the same stand.

44 users found this comment helpful. Did you?   Yes   No Report as inappropriate

October 25, 2009 4:21 PM

Learn more about Raynaud's Syndrome

Hide
(web3)